# SDR DALA2024022702742

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,057 hours, 2,553 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC #500-043. AD/EM-EO TASK - LH WING W/C 5720-01102-02A STEP 6 DETAILED INSPECTION CARRIED OUT FOUND SATISFACTORY. STEP 25 .  CURRENTLY NO SEALANT REPAIR N/A STEP 12,   COMPLIED VA #101182ADMA REV A. IN CONJUNCTION WITH W/C 5720- 01102-02A. (LP# 0215614)
